REAL

Items where Author is "Pelikán, József"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Frenkel, Péter Ernő and Pelikán, József (2017) On the greatest common divisor of the value of two polynomials. AMERICAN MATHEMATICAL MONTHLY, 124 (5). pp. 446-450. ISSN 0002-9890

Pálfy, Péter Pál and Abért, Miklós and Bódi, Viktor and Corrádi, Keresztély and Csörgő, Piroska and Hermann, Péter and Pelikán, József and Podoski, Károly and Pyber, László and Szabó, Csaba and Szegedy, Balázs (2006) Csoportok és reprezentációik = Groups and their representations. Project Report. OTKA.

This list was generated on Sat May 26 21:25:52 2018 CEST.